American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Andreas Fischer. A strict Positivstellensatz for rings of definable analytic functions. Proc. Amer. Math. Soc. 141 (2013) 1415-1422.
Abstract, references, and article information   
View Article: PDF

[2] José F. Fernando and J. M. Gamboa. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012) 1207-1219. MR 2869106.
Abstract, references, and article information   
View Article: PDF

[3] Philipp Hieronymi. Defining the set of integers in expansions of the real field by a closed discrete set. Proc. Amer. Math. Soc. 138 (2010) 2163-2168. MR 2596055.
Abstract, references, and article information   
View Article: PDF

[4] Michael A. Tychonievich. Defining additive subgroups of the reals from convex subsets. Proc. Amer. Math. Soc. 137 (2009) 3473-3476. MR 2515416.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF

[6] Tim Netzer. An elementary proof of Schmüdgen's theorem on the moment problem of closed semi-algebraic sets. Proc. Amer. Math. Soc. 136 (2008) 529-537. MR 2358493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guillaume Valette. The link of the germ of a semi-algebraic metric space. Proc. Amer. Math. Soc. 135 (2007) 3083-3090. MR 2322737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Monique Laurent. Revisiting two theorems of Curto and Fialkow on moment matrices. Proc. Amer. Math. Soc. 133 (2005) 2965-2976. MR 2159775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Saugata Basu, Richard Pollack and Marie-Françoise Roy. On the Betti numbers of sign conditions. Proc. Amer. Math. Soc. 133 (2005) 965-974. MR 2117195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edward Bierstone. Control of radii of convergence and extension of subanalytic functions. Proc. Amer. Math. Soc. 132 (2004) 997-1003. MR 2045414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. M. Gamboa. On prime ideals in rings of semialgebraic functions . Proc. Amer. Math. Soc. 118 (1993) 1037-1041. MR 1140669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1